# SDR DALA2022041902684

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 72,852 hours, 27,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 A.D./A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON SKIN BTW 6 TO 7 OCLOCK POSITION, CORROSION ON FITTING BTW 1 TO 2 OCLOCK POSITION, HOLE #2 CORROSION ON SKIN AT 5 OCLOCK POSITION AND CORROSION ON FITTING BTW 2 TO 3 OCLOCK POSITION, HOLE #3 CORROSION ON FITTING BTW 2 TO 3 OCLOCK POSITION, HOLE #4 CORROSION ON SKIN AND FITTING BTW 7 TO 8 OCLOCK POSITION, HOLE #5 CORROSION ON SKIN AT 1 OCLOCK POSITION AND CORROSION ON SKIN AND FITTIN BTW 6 TO 8 OCLOCK POSITION, HOLE #6 CORROSION ON SKIN BTW 11 TO 3 OCLOCK POSITION AND CORROSION ON FITTING ALL AROUND, HOLE #7 CORROSION ON SKIN AND FITTING AT 5 OCLOCK POSITION, HOLE #8 CORROSION ON SKIN BTW 1 TO 2 AND 4 TO 6 OCLOCK POSITIONS, HOLE #9 CORROSION ON SKIN AND FITTING AT 4 OCLOCK POSITION, HOLE #10 CORROSION ON SKIN BTW 4 TO 6 OCLOCK POSITION AND SCRATCH ON FITTING AT 2 OCLOCK POSITION, IN REF. CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00091. HOLES ON RH UPPER SKIN ON DRAG FITTING WERE REPAIRED PER PRI 598549-14 REV 3 AND ER/A 598549-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2198948)
